# SDR AALA2019082989051

- Difficulty date: August 12, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N8009T
- Make and model: Airbus A319-115
- Aircraft serial: 5788
- Aircraft time: 16,592 hours, 7,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53471124202
- Condition: Cracked
- Location: Frame 69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENACE: CRACKED WEB AT FR 69 AND S23L. REPLACED WEB PER SRM 51-72-11-911-001.
